# SDR AALA201602049002

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 46,916 hours, 27,107 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Part time: 58,832 hours, 21,637 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDE.  FUEL CTR TANK PUMP 2 LOW PRESS LIGHT ON.  COULD NOT DUPLICATE FAULT.  DUE TO HISTORY, REPLACED RT CTR BOOST PUMP FOR TROUBLESHOOTING PURPOSES.  ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW AMM 28-21-51.  COMPONENT REPAIR VENDOR INSPECTED & TESTED THE PUMP WITH NO ISSUES BEING NOTED & ALL SETTING WITHIN LIMITS.  THE PUMP WAS RETURNED BACK TO SERVICE.
